EconPapers    
Economics at your fingertips  
 

Positive Solutions for Nonlinear Differential Equations with Periodic Boundary Condition

Shengjun Li, Li Liang and Zonghu Xiu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We study the existence of positive solutions for second‐order nonlinear differential equations with nonseparated boundary conditions. Our nonlinearity may be singular in its dependent variable. The proof of the main result relies on a nonlinear alternative principle of Leray‐Schauder. Recent results in the literature are generalized and significantly improved.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/528719

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:528719

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:528719